“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15189
School of Mathematics
  Title:   Homogeneous numerical semigroups
  Author(s):  Raheleh Jafari (Joint with S. Z. Armengou)
  Status:   Published
  Journal: Semigroup Forum
  Vol.:  97
  Year:  2018
  Pages:   278-306
  Supported by:  IPM
We introduce the concept of homogeneous numerical semigrou ps and show that all homogeneous numerical semigroups with Cohen- Macaulay tangent cones are of homogeneous type. In embedding dimension three, we cl assify all numerical semigroups of homogeneous type into numerical semigroups w ith complete intersec- tion tangent cones and the homogeneous ones which are not sym metric with Cohen- Macaulay tangent cones. We also study the behavior of the hom ogeneous property by gluing and shiftings to construct large families of homogen eous numerical semigroups with Cohen-Macaulay tangent cones. In particular we show th at these properties fulfill asymptotically in the shifting classes. Several exp licit examples are provided along the paper to illustrate the property.

Download TeX format
back to top
scroll left or right